# SDR AALA20120923008

- Difficulty date: September 23, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 58,364 hours, 9,274 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ATOP HORIZONTAL STABILIZER AT RIGHT BUTTLINE 25.5 AND 13 INCHES BACK FROM LEADING EDGE.  INSTALLED SKIN DOUBLER PER EA B767-55-026005.
